# SDR IPXA2019092447194

- Difficulty date: September 6, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NYB67083
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CL/H FUSELAGE SKIN REPAIR DOUBLER IS CHAFED AT STA. 1159 BETWEEN LONGERONS 43L & 45L.REMOVED AND REPLACED CHAFED REPAIR DOUBLER AT STA. 1159 BETWEEN LONGERONS 43L & 45L IAW VT-SAA EA 011-5330-01-A7894 REV. IR AND UPS EO MD11-5330-65670-C. (MAJOR)
